# SDR SWAA040614

- Difficulty date: February 26, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 62,494 hours, 61,744 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 69681514
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT MLG SIDE STRUT TO UNIVERSAL ATTACHMENT BOLT CORRODED.  REMOVED AND REPLACED BOLT PER MM.
